# SDR ASAA2024062851687

- Difficulty date: June 28, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 31,288 hours, 10,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FRAME C21-Y1292 FWD O/B R/H GROUNDED - YES. REMOVED AND REPLACED SEAT TRACK ON D5311278220200 P.O.1095204.3 IAW A320 SRM 51-44-11/001 REV 149 REV 01MAY2024 A320 SRM 51-42-11/001 REV 149 01MAY2024, A320 SRM 51-72-11-911-001 REV 149 01MAY2024 AND AIRBUS DWG D53112812. FH:31288:17 FC:10866 WV015 MSN:5515 FR12-FR24 Y-1292. NO ALLOWABLE DAMAGE LIMITS EXIST DUE TO MODIFICATION 39700
